# SDR A6WA201542942

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 35,082 hours, 32,768 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3825,  ODOR OF ELEC BURNING IN CABIN AREA MID TO FWD.  R & R  BOTH POWER UNIT DIMMERS AT ROW 2D - F IAW AMM 33-21-04.  OPS CHECKED GOOD.  INSPECTED WIRING FOR POWER UNIT DIMMERS, NO FAULT FOUND, NO ELEC BURNING ODOR NOTED.
